Results are in

Still having several episodes of AF daily which lasts a couple of minutes each time despite taking the Bisoprolol (5mg). I have received the results of my echocardiogram which showed mild to moderate degree tricuspid regurgitation which I have read can cause AF. On the basis of this the cardiologist has recommended I stop the Warfarin but I am concerned with still having AF episodes daily what is the risk to me having a stroke. I guess I'll have to wait until February which is when my next appointment is due with him.

I guess I'm wondering has anyone else been diagnosed with tricuspid regurgitation and what was the outcome in dealing with this condition. Hope you can help.

3 Replies

oldestnewest
  • I have moderate to severe regurgitation in my tricuspid valve. I also have persistent AF and a few other comorbities. I am 62.

    Just because your consultant says you can stop Anticoagulation does not mean you have to. It's your choice even if you have a chadsvac score of zero and even then you can still get a stroke. There are other scoring systems that give you a percentage but even if the risk is say 0.2 then that means statistically 2 in every thousand will have a stroke.

  • Ask to try another anticoagulant? I'm on Apixaban having raised the issue and my concerns with my EP.

  • I read the number one thing to do to prevent blood clots is to stay hydrated. Drink 64 ounces of water a day! Will your doctor let you take an aspirin? What about a supplement such as nattokinase or turmeric? (You may wish to print out the studies on their use as a blood thinner and take it to your doctor appointment.). They may not be as good as your current blood thinner (although nattokinase claims to be) but may offer you some protection. The big hurdle there is figuring out an appropriate dose and quality of the supplement. Also, some "natural" also have side effects so you do have to be well informed before taking stuff.

You may also like...